타이레놀 콜드 앤 플루 감기약 24정 Tylenol Cold + Flu Severe Day &

타이레놀 콜드 앤 플루 감기약 24정 Tylenol Cold + Flu Severe Day &

SKU: ‎B01HI7WQRW
                                

About this item

  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
Tylenol Cold + Flu Severe for powerful relief from cough, sore throat, & nasal congestion

Pain doesn’t care who you are, how old you are, or what you do. Pain has no limits. And neither should care. That’s why we need Care Without Limits - strong, fast, and safe care for our families, our friends, even our communities. Because the greater the care, the greater the comfort.

Breathe EasierQuiet the Cough IconMuscle Aches & Pains IconRelief in One Dose Icon

Formulated to temporarily relieve symptoms of congestion, including nasal, chest and sinus congestion.

The daytime tablets contain an expectorant, to help loosen phlegm and make coughs more productive, as well as a cough suppressant.

Maximum strength cough and congestion relief, wrapped in the pain relief of TYLENOL.

The combo pack contains 16 daytime tablets and 8 nighttime tablets to relieve your bothersome cold and flu symptoms.

Tylenol Cold + Flu Severe on Red BackgroundTylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 CountTylenol Sinus Severe Daytime, Non-Drowy Caplets for Headache, Sinus Pressure&Congestion, 24 Count  Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 Count   Tylenol Cold + Head Congestion Severe Caplets for Fever, Headaches & Congestion Relief, 24 Count   Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 CountTylenol Cold Max Daytime, Non-Drowy Caplets for Fever, Aches, Cough & Congestion, 24 Count

Cold Flu Severe Day/Night

Sinus Severe - Daytime

Sinus + Headache Daytime

Head Congestion Severe

Cold & Flu - Severe

Cold Max - Daytime

What is TYLENOL?

Acetaminophen is an active ingredient in all TYLENOL products and in more than 600 other over-the-counter (OTC) and prescription medicines. Do not take more than one medicine containing acetaminophen at the same time.

How much TYLENOL can I take?

TYLENOL is safe and effective when used as directed. The safety of TYLENOL at recommended doses has been established through 50 years of use and scientific investigation. Do not exceed the recommended dosage as it may cause liver damage.

How does TYLENOL work?

TYLENOL contains the active ingredient acetaminophen, which is a pain reliever and fever reducer. It works by elevating the body's overall pain threshold so you feel less pain, and lowers your fever by helping your body eliminate excess heat.

    $14.99가격
    카톡상담_복사.png